I am a 23 year old male. I have never been on medication before. I was prescribed Cipralex 20mg and PMS-Clonazepam R 0.5MG for my anxiety this morning. I also have hyperhidrosis (which is a more important issue to me). Could these problems be interrelated. Can I expect this medication to help with my hyperhidrosis. If not, should I ask my doctor about alternatives. Also, why won`t this let me type question marks.
I watched a show on TV I think it was called Mystery Diagnosis An elderly woman had severe hyperhidrosis. He prescribed a medication and it completely stopped her head sweating. I am trying to find out what that medication was, I did not hear the name of it!! Can you help me? Well sorry, I thought you were here to help people, I am not going to pay you $15.00. You all make plenty of money in your practice!! Shame on you!!
I have cranial-facial hyperhidrosis.So far, the endocrinologist has been unable to find anything to help. I only perspire when I do something e.g. getting dressed, going out for mail/newspaper & sometimes just in a store shopping. Any ideas?I have an app t at 3:45 today. I have Medicare & CHAMPVA so my visits are at no cost
About 4 months ago I started to develop sticky skin when wet. It is all over my body to include face, lips, hands, penis and feet. Dermatologists have diagnosed as hyperhidrosis(idiopathic). This is present 100% of the time. I also xperience excessive sweating in armpits. Skin there is extremely sticky. I am unable to bathe and dry effectively. I have explored the miradry procedure, but am very concerned with regard to side effects I read about. I should mention I had my 6th lower back surgery 9 months ago. It was a few months later this condition started to develope. Is it possible that the stress of surgery could have caused this? Are you familiar with any natural products that might help? Thanks. Bill K
Hello Dr, I am a 34 year old married man with a 4 year kid and a successful professional career. I was diagnosed with Generalized Anxiety Disorder and my condition was relatively severe during XXXXXXX 2016 period. There has been some improvement...
I have been wearing a fitbit for about 3years and according to it, I don't get more than 4 hours of sleep a night. As a RN myself, I am skeptical, however the restlessness that it logs is astounding. My family has witnessed my tossing and turning...
Hello - I have been taking Escitalopram Oxalate 10 mg & Trazadone Hcl 50 mg for several years for sleeplesness, and want to wean myself off of them. I have read recently of their long-term negative effects. How can I safely stop taking them?
HI, I have been taking: Escitalopram oxalate 10 mg in the morning and trazo-done 50mg (but I break them in half) at night. After 7 weeks my doctor prescribed Bupropion hydrochloride extended-release (XL) 150 mg to take in the morning. I took Bupropion 2 day in a row then stopped, because I injured my ankle and was given a 2 week supply of Hydroco/acetaminop 325mg (which I also only take half every 6 hours). I m a little (a lot) concerned about the interactions between all the drugs. what should I take or not take? Also, I m a moderate social drinker. Should I not drink while taking any of these medications. Thanks.
Dear Sir I am 37 years old and I have depression for last 10 years.And nerves of my head get stressed.Currently I am taking following medecines- 1. Tab. Duzela -30 mg ( Containing Duloxetine Hydrochloride) one in the morning and one in night 2 tab.Lithosun- SR ( Lithium Carbonate-400 mg) one in the morning and one in night 3 Tab. Mirtaz -15 ( mirtazapine -15 mg) one in the night 4.Tab. Lametec -50 mg ( lamotrigine-50 mg) one in morning and one in night 5 Tab. Cipralex-10 ( containing- Escitalopram Oxalate -10 mg) one tab in the morning Pl. suggest me
Hi, Im taking lexapro,concerta and I just started abilify.. I do not want to take lexapro anymore,because of the fact I have no sex drive. can I just take concerta and abilify? concerta hepls me the most with focus ,energy and mood, not sur about abilify yet. just started it. I want to give it time to work.
hi ......iam 22 year old.....and from two year iam suffering from headache and then i consult with neurophysician....and according to him i have a disease by name... type a personality panic attack (brilliant student) and he give me just single tablet cipralex ...for 3 month.......and now iam feeling well but again little bit feeling same condition.......please give me some idea ehat should i do